# SDR DALA2025120508883

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N899DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32005
- Aircraft time: 23,682 hours, 9,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 11DEF MISSING EMER PATHWAY LIGHT.  REPLACED 11DEF EMER LIGHT ASSY PER B737 AMM 33-51 - CKS OK.
